# SDR FDEA201612034314

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB116115
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FIXED L/E COMPARTMENT, PANEL LANDING SUPPORT IS CRACK ON THE I/B SIDE OF THE PYLON.  REMOVED AND REPLACED THE SUPPORT IAW DWG ARB1161, AND SRM 51-31-01-0G.
